Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flowssosick

Why is my face oily from Accutane again?

Recommended Posts

Ive been on it for a month and 5 days now. I recently missed 3 pills after the 1 month was up...but before that my face was reallly dry..but now my face is oily again..is missing the 3 days really making a difference???and how long will it take for my face to dry out again?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×